# SDR SWAA2014120434659

- Difficulty date: November 6, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 91,615 hours, 52,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CHANNEL CORRODED BETWEEN BS 344 TO 360, STRINGER 28R.  R & R CHANNEL IAW SRM  & DWG.
